# SDR DU4R2006549

- Difficulty date: June 26, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 539201580
- Condition: Corroded
- Location: Bs 217-266
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLENDED OUT OF LIMITS AT RIGHT INBOARD SEAT TRACK FS 217 - 266.  REMOVED AND REPLACED CORRODED SEAT TRACK WITH P/N 539201580 65 X 4 INCHES IAW MD-80 SRM 53-05D, 51-10-3 AND 51-30-5.
